Article contents
Eigenvalue ratios and eigenvalue gaps of Sturm–Liouville operators
Published online by Cambridge University Press: 14 November 2011
Abstract
We prove optimal lower bounds for arbitrary eigenvalue ratios (μm/μn) of the Sturm–Liouville operator with Dirichlet and Neumann boundary conditions. These imply optimal bounds for the eigenvalue gaps (μm – μn) of the corresponding problem. The method can be generalised to consider general separated endpoint boundary conditions.
- Type
- Research Article
- Information
- Proceedings of the Royal Society of Edinburgh Section A: Mathematics , Volume 128 , Issue 2 , 1998 , pp. 337 - 347
- Copyright
- Copyright © Royal Society of Edinburgh 1998
References
- 6
- Cited by